| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron plus g136, they allege that low water flow and the tip is getting warm.No injury was reported from the alleged event.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
02/27/2025 evaluation tech: (b)(6).Woe hose, tubing, clogged.No water flow due to a clogged water solenoid, water supply hose missing black sleeves to secure tubing to filter luers.No operation due to malfunction with the overlay / info center assemblies.Blockage in the handpiece cable causing restricted water flow, corroded contact pins on the steri-mate handpiece.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.No foot pedal, aux cable received for evaluation." items not received for evaluation cannot be warranted.For proper evaluation please always send in all accessories pertaining to the unit.Handpiece#: 201407, handpiece cable#: 09140.